Alternative polynomial equation approach to LQ discrete-time feedback control. (English) Zbl 0875.93279


93C80 Frequency-response methods in control theory
49N10 Linear-quadratic optimal control problems
93C55 Discrete-time control/observation systems
Full Text: EuDML Link


[1] K. J. Hunt M. Šebek M. J. Grimble: Optimal multivariable LQG control using a single diophantine equation. Internat. J. Control 46 (1987), 4, 1445-1453. · Zbl 0635.93021
[2] K. J. Hunt: Stochastic Optimal Control Theory with Applications in Self Tuning Control. Springer Verlag, Berlin–Heidelberg 1989. · Zbl 0667.93090
[3] J. Ježek K. J. Hunt: Coupled polynomial equations for LQ synthesis and an algorithm for solution. Internat. J. Control 58 (1993), 5, 1155-1167. · Zbl 0787.93029
[4] V. Kučera: Discrete Linear Control. Wiley, Chichester 1979.
[5] V. Kučera M. Šebek: A polynomial solution to regulation and tracking. Part I and II. Kybernetika 19 (1984), 3, 177-188 and 4, 257-282. · Zbl 0542.93013
[6] A. P. Roberts: Simpler polynomial solutions in control and fìltering. IMA J. Math. Control Inform. 3 (1986), 311-321. · Zbl 0635.93018
[7] A. P. Roberts: Simpler polynomial solutions in stochastic feedback control. Internat. J. Control 45 (1987), 117-126. · Zbl 0613.93068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.